# SDR DALA2023042503227

- Difficulty date: April 23, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 85,253 hours, 39,360 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 LEFT CENTER ENT DOOR EICAS MSG AND LIGHT CAME ON WHEN CLIMBING THRU 3800 FT AFTER TAKEOFF. A/C WAS PRESSURIZING NORMALLY AND CONTINUED. CORRECTIVE ACTION: OPERATED L2 DOOR IAW B757 AMM 52-11. DOOR CLOSED NORMALLY INDICATION CHECK OK. (2394288)
